Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Katie304

Please help!

Recommended Posts

I need to get rid of whatever this is ASAP! Last night I put Clearasil Vanishinf acne treatment on. It started as a small bump so I put acne stuff on it as usual and now it’s spread and it stings when I put moisturizer on it. How do I get rid of this !

3AEAA8D9-57D8-41B3-A039-767EC9668FAE.jpeg

9971A2DE-655B-40D4-93CB-D2F6DA76680C.jpeg

BDDDDA75-581D-4534-BA08-C1EC6E570B31.jpeg

D4710112-1A61-458A-9FF8-419C2543D4C1.jpeg

Share this post


Link to post
Share on other sites

Have you introduced anything new to your regimen? Could be a reaction if so.

Is it sensitive to touch or flakey etc?

Share this post


Link to post
Share on other sites

Looks like contact dermatitis.  Simply wash your face with plain water or non medicated face wash (the stuff for babies can help too).  Also, moisturize.  It will eventually go away.  If not you can go to a pharmacy and get some cream to speed things up.  Try to stay away from steroid based ones like hydrocortizone.  

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×